Convulsion following intrathecal cephaloridine.
Аннотация
Following therapeutic intrathecal administration of cephaloridine to an 11-day-old premature infant with suspected meningitis, a generalized tonic convulsion was observed. Symptoms continued to subside over the next six hours, followed by postictal sleep. That convulsion and other symptoms were due to cephaloridine was confirmed when the second intrathecal administration produced the same symptom. Because of its possible damaging effect on CNS, it is strongly suggested that cephaloridine should not be administered directly into the cerebrospinal fluid space.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.